By Topic

List decoding of q-ary Reed-Muller codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
R. Pellikaan ; Dept. of Math. & Comput. Sci., Tech. Univ. of Eindhoven, Netherlands ; Xin-Wen Wu

The q-ary Reed-Muller (RM) codes RMq(u,m) of length n=qm are a generalization of Reed-Solomon (RS) codes, which use polynomials in m variables to encode messages through functional encoding. Using an idea of reducing the multivariate case to the univariate case, randomized list-decoding algorithms for RM codes were given in and . The algorithm in Sudan et al. (1999) is an improvement of the algorithm in , it is applicable to codes RMq(u,m) with uqm. Then, using the list- decoding algorithm in Guruswami and Sudan (1999) for RS codes over Fqm, we present a list-decoding algorithm for q-ary RM codes. This algorithm is applicable to codes of any rates, and achieves an error-correction bound n(1-√(n-d)/n). The algorithm achieves a better error-correction bound than the algorithm in , since when u is small. The implementation of the algorithm requires O(n) field operations in Fq and O(n3) field operations in Fqm under some assumption.

Published in:

IEEE Transactions on Information Theory  (Volume:50 ,  Issue: 4 )